MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING,HONEY,THERAHONEY,.5 OZ TUBE

Medline Industries, LP MEDLINE; DRESSING,HONEY,THERAHONEY,.5 OZ TUBE
Catalog Number MNK0005
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when foil is removed from tubes large quantity of honey gel squirts from tube without squeezing tube.Wastes product and makes a mess on tube.
 
Additional Manufacturer Narrative
The customer reported that product ¿pops¿ out of tube without being squeezed and when staff or patients hold in middle of tube even more product leaks.Medline received one sample; this tube appeared to have air pockets which causes the honey to spill over when opening, and the honey did not appear abnormal.The customer reported issue "squirts from tube" was confirmed with the received sample.At this time, root cause appears to be related to filling of tubes during manufacturing; the cause code was updated to reflect cannot determine cause w/received sample, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRESSING,HONEY,THERAHONEY,.5 OZ TUBE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50854357
Report Number1417592-2026-47500
Device Sequence Number9553930
Product Code FRO
UDI-Device Identifier30884389161566
UDI-Public30884389161566
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMNK0005
Device Lot NumberLMPTH0241
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown